skin-hair-icon
Fungal infection
I have been getting fungal infection near my cheeks, Thighs where skin turns white and itching sensation is high. What should I do? Few months back I had consulted a doctor and I was advised to apply Nizral cream, it did stop for few days but it has again started.
58 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Rashmi T V
General Physician 3 yrs exp Bangalore
Hi It might be due to recurrence of infection.... Maintain hygiene and keep those areas dry always ...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.